# SDR AUS20020284

- Difficulty date: March 18, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 7635109500043
- Condition: Making Metal
- Location: Main Rotor
- Part time: 5,598 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) MAIN TRANSMISSION CHIP DETECTOR CONTAMINATED WITH METAL. AMOUNT OF METAL ON DETECTORS WAS BEYOND MANUFACTURERS LIMITS AND THE TRANSMISSION WAS CHANGED.
